Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Pain due to torsion of testis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Testicle Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Doctor :   hi
Doctor :   how can i help you
User :   hello
User :   i am a 16 year old, and for the past 2 days my testicals have been in pain
User :   why is this
Doctor :   ok
Doctor :   did u hurt ur pelvic region?
Doctor :   did u sustain any injury to pelvic region
User :   no, it just happen randomly
Doctor :   ok
Doctor :   do u have fever or burning sensation when passing urine
User :   no
User :   its just when ever i move
User :   is it growing pain's or somthing like that
Doctor :   ok
Doctor :   is there any colour change on the skin
User :   a bit redder
Doctor :   how severe is the pain
User :   well it hurts when i sit down and turn
Doctor :   it might be torsion
User :   ?
Doctor :   torsion of testis
User :   is that bad?
Doctor :   i would suggest you to consult physician at the earliest
User :   is it bad?
Doctor :   yes it could be
User :   what is torsion
Doctor :   As this is an online consultation, This would require a detailed history and it can extend beyond 5 minutes
Doctor :   when is the twisting of testis in scortum

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor